# SDR UIEA200400097

- Difficulty date: May 25, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B9405326
- Condition: Wrinkled
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D CHECK AT SIN.  DURING MAINTENANCE INSPECTION, FOUND NR 2 PYLON RT SIDE SKIN WRINKLED.  DAMAGE WAS FOUND IN  FOUR BAYS OF THE RT SUBJECT SKIN ASSEMBLY AFT OF NAC STA 286.  THE DAMAGES ARE JUS AFT OF THE STRUT LARGE TITANIUM DOUBLER.  SUBJECT SKIN ASSEMBLY WAS REPAIRED BY TRIMMING THE AFFECTED AREA OF THE DENT DAMAGE AND INSTALLING REPAIR DOUBLERS TO RESTORE STRUCTURE TO DESIGN CAPABILITY.
